Alert archive / Ohio / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 145, NWS Northern Indiana

August 13, 2005Henry County, Putnam County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Aug 13, 2005, 6:39 PM EDT for Henry County, Putnam County, Ohio. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2005, 6:39 PM EDT (22:39 UTC)
Expired
Aug 13, 2005, 7:23 PM EDT
In force
44 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

Counties Henry County, OH, Putnam County, OH

The radar

The Northern Indiana radar (KIWX), 131 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 13, 4:05 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.7 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2005-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2005-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
875 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 132239
SVRIWX
OHC069-137-132345-
/O.NEW.KIWX.SV.W.0145.050813T2239Z-050813T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
639 PM EDT SAT AUG 13 2005

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HENRY COUNTY IN OHIO
  PUTNAM COUNTY IN OHIO

* UNTIL 745 PM EDT

* AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN         
  EXCESS   OF 60 MPH.  THIS SEVERE STORM WAS LOCATED NEAR            
  CONTINENTAL...OR ABOUT 10 MILES NORTHWEST OF OTTAWA...AND MOVING   
  EAST AT 30 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  GLANDORF AND COLUMBUS GROVE...
  OTTAWA...
  HOLGATE AND PANDORA...
  LEIPSIC...
  DESHLER AND MCCLURE...

LAT...LON 4115 8432 4086 8426 4092 8388 4142 8388
      4132 8422 4120 8422

$$
2 follow-up statements
000 
WWUS53 KIWX 132301
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
600 PM EST SAT AUG 13 2005

OHC069-137-132345-
/O.CON.KIWX.SV.W.0145.000000T0000Z-050813T2345Z/
HENRY OH-PUTNAM OH-
700 PM EDT SAT AUG 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 745 PM EDT FOR...

  SOUTHEASTERN HENRY COUNTY IN OHIO
  EASTERN PUTNAM COUNTY IN OHIO

AT 655 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS LINE OF SEVERE STORMS WAS 
LOCATED FROM NEAR COLGATE TO OTTAWA TO COLUMBUS GROVE... AND WAS 
MOVING EAST AT 30 MPH.

LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
GILBOA...MALINTA...BELMORE...DESHLER AND MCCLURE.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT 
SATURDAY EVENING FOR INDIANA AND OHIO.

LAT...LON 4113 8416 4092 8411 4092 8388 4142 8388
      4131 8413 4119 8417

$$
000 
WWUS53 KIWX 132323
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
622 PM EST SAT AUG 13 2005

OHC069-137-132332-
/O.CAN.KIWX.SV.W.0145.000000T0000Z-050813T2345Z/
HENRY OH-PUTNAM OH-
722 PM EDT SAT AUG 13 2005

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR...
  SOUTHEASTERN HENRY COUNTY IN OHIO
  EASTERN PUTNAM COUNTY IN OHIO

AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.

ADDITIONAL THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING. 
HEAVY RAINFALL IS POSSIBLE.

IF YOU OBSERVE TREES DOWN...DAMAGE OR EXPERIENCED LARGE HAIL...YOU 
CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL 
WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT 
SATURDAY EVENING FOR INDIANA AND OHIO.

LAT...LON 4113 8416 4092 8411 4092 8388 4142 8388
      4131 8413 4119 8417

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 5:36 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Aug 13, 5:36 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
436 PM EST SAT AUG 13 2005

.SHORT TERM...
SEVERE WEATHER EVENT ONGOING THIS AFTERNOON. STRONG STORM SCALE MCV
OVER NORTHERN ILLINOIS HAS MOVED RAPIDLY EAST INTO NORTHERN INDIANA
THIS AFTERNOON. MESOBETA SCALE MID LEVEL WIND MAXIMA ON THE ORDER OR
60KTS WRAPPING AROUND THE BACK OF THIS MCV ALONG WITH INCREASING
LIFT AND CONVERGENCE ALONG E/W BAROCLINIC ZONE HAS LEAD TO RAPID
UPSCALE STORM DEVELOPMENT ALONG THE U.S. 24 CORRIDOR. SEVERAL CELLS
HAVE EXHIBITED VERY DEEP MESOCYCLONES AND ARE VERY NEAR A LOW LEVEL
WIND SHIFT BOUNDARY WITH AN ISOLATED TORNADO THREAT IN LOW LCL AND
STRONG LOW LEVEL HELICITY ENVIRONMENT.

MEANWHILE INTENSE DEVELOPMENT OVER MISSOURI ASSOCIATED WITH NEXT
FRONTAL WAVE NOW CROSSING THE MISSISSIPPI RIVER WILL MOVE INTO THE
CWA OVERNIGHT TONIGHT. WILL GO WITH CAT POPS FOR MOST AREAS WITH
LIKELY OVER SOUTHERN LOWER MICHIGAN. THIS THIRD FRONTAL WAVE WILL
CONTINUE TO RIPPLE EAST ALONG THE FRONT ON SUNDAY WITH MAINLY
MORNING SHRA/TSRA. MORE ON THIS LATER IF TIME PERMITS.

&&

.LONG TERM...
STG UPR TROF DROPPING SWD THRU WRN CANADA CONTS TO BLD DOWNSTREAM
HGT ANOMALY ACRS NC ROCKIES AND OVERALL CONTD SWD SUPPRESSION OF
PERSISTENT MID LVL RIDGE AXIS. THIS SYS TO MAKE THE TURN SHORT TERM
TWD NRN LAKES EARLY NXT WEEK WHILE FOLLOWING SECONDARY LEADS TO
RENEWED TROUGH DVLPMNT AND ATTENDANT DOWNSTREAM AMPLIFICATION TO LG
SCALE HGTS ACRS NRN CONUS LT IN THE WEEK. INBTWN...GFS NOW SIMILAR
TO PRIOR UKMET/ECMWF GUIDANCE IN SHOWING TENDENCY FOR TEMPORARY
FLATTENING OF FLW. AS SUCH...ACTIVE FNTL ZONE TO AGAIN SHIFT INTO OH
VALLEY TO BEGIN THE WORKWEEK AND THEN RTN NWD AFT THAT.

SFC RIDGING BLDG SWD OUT OF CANADA BEHIND LEAD SYS SHLD RESULT IN
RAPID CLRG TREND SUN NIGHT AND TEMPS A BIT BLO NORMAL TO START THE
WORKWEEK. HWVR...RTN FLW LOOKS TO DVLP IN EARNEST BY THU IN RESPONSE
TO UPSTREAM HGT FALLS W/SECONDARY AND PLAINS SFC LOW
DVLPMNT...ALTHOUGH IMPLIED PRECIP CHC SHLD HOLD OFF TIL LATE THU
W/UNCERTAIN TIMING OF NWD RTNG WARM FNTL PUSH. COLD FNT THEN LOOKS
TO MOVE ACRS CWA FRI AS UPR TROF MAKES A SIMILAR TREND THROUGH SRN
CANADA LIKE LEAD SYS. AGAIN...SOME DIFFS WRT DEPTH OF UPR TROF
DVLPMNT OVR CANADA AND SUBSEQUENTLY EWD PROGRESSION OF FNTL SYS BUT
FAVOR DEEPER SLOWER SOLUTIONS AT THIS EARLY JUNCTURE.

&&

.AVIATION...
CHALLENGING FORECAST FOR THE 18Z TAF CYCLE WITH MANY CONCERNS
RANGING FROM TIMING OF CONVECTION TO LOW CIGS AND VSBY. BOTH TAF
SITES WILL REMAIN PRIMARILY ON THE COOL SIDE OF THE BAROCLINIC ZONE
THROUGH THE PERIOD. CIGS/VSBY HAVE IMPROVED SINCE THIS MORNING WITH
THE LOSS OF PRECIP AND SOME BOUNDARY LAYER WARMING THROUGH THE MID
LEVEL DECK. AREA OF SHRA DEVELOPING ALREADY OVER NORTHERN ILLINOIS
AND EXPECT THIS AREA TO FILL IN THIS AFTERNOON AS THE NEXT IN A
SERIES OF FRONTAL WAVES MOVES RAPIDLY OUT OF NE MISSOURI. WILL BRING
ANOTHER PERIOD OF SHRA INTO KSBN AND VCTS TO KFWA TO COVER THIS
WAVE. THERE SHOULD BE A BREAK IN AREA OF SUBSIDENCE BEHIND FRONTAL
WAVE NUMBER 2 BEFORE WAVE NUMBER 3 NOW OVER THE CENTRAL PLAINS
RIPPLES ALONG THE FRONT SUNDAY MORNING. THIS LAST WAVE WILL LIKELY
BE THE MOST SIGNIFICANT WITH ANOTHER PERIOD OF SHRA/TSRA SUNDAY
MORNING. IN BETWEEN THE PERIODS OF SHRA OVERNIGHT TONIGHT SHOULD SEE
SOME BR DEVELOP AT BOTH TAF SITES. IF ANY BREAKS DEVELOP IN THE
OVERCAST COULD POTENTIALLY SEE SOME LOW VSBY OVERNIGHT.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM/AVIATION...HITCHCOCK
LONG TERM...HOLSTEN
Hazardous weather outlook, Aug 13, 4:36 PM EDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
336 PM EST SAT AUG 13 2005

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-141045-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
336 PM EST SAT AUG 13 2005 /336 PM CDT SAT AUG 13 2005/
/436 PM EDT SAT AUG 13 2005/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OHIO...NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON
OVER THE REGION. SOME STORMS WILL BE SEVERE OVER NORTHERN INDIANA
AND NORTHWEST OHIO WITH STRONG DAMAGING WINDS AND LARGE HAIL. AN
ISOLATED TORNADO IS ALSO POSSIBLE. SOME STORMS WILL ALSO PRODUCE
VERY HEAVY RAIN WHICH MAY RESULT IN FLOODING OF POOR DRAINAGE AND
LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND THUNDERSTORMS WILL BE LIKELY ON SUNDAY. AGAIN...THE
MAIN WEATHER THREAT WILL BE LOCALIZED FLOODING ASSOCIATED WITH THE
STRONGEST THUNDERSTORMS. WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED. HOWEVER...AN ISOLATED THUNDERSTORM WITH WIND GUSTS IN
EXCESS OF 60 MPH AND HAIL UP TO ONE INCH IN DIAMETER CAN NOT BE
RULED OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-141045-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
336 PM EST SAT AUG 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE
REGION TODAY AND TONIGHT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS
NOT ANTICIPATED...AN ISOLATED THUNDERSTORM WITH WIND GUSTS IN EXCESS
OF 30 KNOTS CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND THUNDERSTORMS WILL BE LIKELY ON SUNDAY. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED. HOWEVER...AN ISOLATED THUNDERSTORM
WITH WIND GUSTS IN EXCESS OF 50 KNOTS AND HAIL UP TO ONE INCH IN
DIAMETER CAN NOT BE RULED OUT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/MARINE

HITCHCOCK

In the hours before

Local storm report, Aug 13, 4:45 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
345 PM EST SAT AUG 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     HAIL             1 S WABASH              40.78N 85.83W
08/13/2005  1.00 INCH        WABASH             IN   LAW ENFORCEMENT

&&

MBOGUTH
Local storm report, Aug 13, 5:15 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
415 PM EST SAT AUG 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND GST     4 E FULTON              40.95N 86.19W
08/13/2005  65 MPH           FULTON             IN   EMERGENCY MNGR

&&

MBOGUTH
Local storm report, Aug 13, 5:34 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
434 PM EST SAT AUG 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     TSTM WND DMG     1 W FULTON              40.95N 86.28W
08/13/2005                   FULTON             IN   LAW ENFORCEMENT

            SEVERAL LARGE TREES AND POWER LINES DOWN. UTILITY TRAILER
            FLIPPED ON ITS SIDE.

&&

MBOGUTH
Local storm report, Aug 13, 5:35 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
435 PM EST SAT AUG 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     1 NW DECATUR            40.84N 84.94W
08/13/2005                   ADAMS              IN   LAW ENFORCEMENT

            LARGE TREE DOWN.

&&

MBOGUTH
Local storm report, Aug 13, 5:41 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
441 PM EST SAT AUG 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     3 N DECATUR             40.87N 84.93W
08/13/2005                   ADAMS              IN   LAW ENFORCEMENT

            ROOF BLOWN OFF BUILDING NEAR THE TOWN OF MONMOUTH.

&&

MBOGUTH
Local storm report, Aug 13, 5:58 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
458 PM EST SAT AUG 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     TSTM WND DMG     HUNTINGTON              40.88N 85.51W
08/13/2005                   HUNTINGTON         IN   TRAINED SPOTTER

            18 INCH DIAMETER TREE BRANCH FELL ON A VAN.

&&

MBOGUTH

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 3:49 PM EDTSevere Thunderstorm WarningIWXAllen, Putnam, Van Wert56 min
Aug 13, 5:37 PM EDTSevere Thunderstorm WarningIWXPaulding, Van Wert53 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.